# SDR ASAA2016100718230

- Difficulty date: October 7, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 11,836 hours, 3,861 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOFAIL AND ALTN LIGHT ILLUMINATED ON PREFLIGHT.  ACFT GROUNDED.  REPOSITIONED MODE SELECTOR TO MAN THEN BACK TO AUTO. AUTO FAIL LIGHT REMAINS EXTINGUISHED. THERE IS NO FAULT AND OK FOR SERVICE.
